# SDR UIEA2021021200284

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,896 hours, 18,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162
- Part serial: 62401617004
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS LEFT PACK TEMP( TRANSFERRED TO MDDR 142348 IAW MEL 21-51-03-01, CAT C.  13FEB21 / LP 1017445 / ITEM# 3 / ONT - PER FIM TASK 21-51 FT803 REMOVED AND REPLACED MIX MANIFOLD TEMPERATURE SENSOR IAW AMM 21-61-03. RE-PERFORMED FIM TASK 21-51 FT. 803. NO DEFECTS NOTED, FAULT CLEARED. THIS CLEARS DMI# 142348, PLACARDS REMOVED, MCC NOTIFIED. )
